# SDR ASAA2022061538678

- Difficulty date: June 15, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N927VA
- Make and model: Airbus A321-253N
- Aircraft serial: 08126
- Aircraft time: 12,827 hours, 3,373 cycles
- Engine: Cfmint LEAP1A33
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Icu
- Part number: 612C3501503
- Part serial: WWD00448
- Condition: Failed
- Location: Eng1
- Part time: 12,827 hours, 3,373 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENG 1 REVERSER UNLOCKED IN FLIGHT GROUNDED - YES. VERIFIED ACCOMPLISHMENT OF DEACTIVATION OF BOTH THE HYD INHIBITION AND MECHANICAL INHIBITION OF #1 REVERSER MEL ON L/P 60461158.  BOTH CURRENTLY DEACTIVATED AS PER THE MEL.  ASA 16330INTERMITTANT 2424-TR TLS UNLOCK FAULT.  OCCURS ON A AND B CHANNELS DURING ICV TEST.  SWAPPED CONNECTORS DURING TESTING AND FAULTS ON BOTH A AND B CHANNELS WITH SENSORS CONNECTED TO OPPOSITE HARNESSES REF TSM TASK 78-37-00-810-839-A AT STEP 4 "FAULT ISOLATION" B.(2).(B).1, TIE-IN TO DAYSHIFT.  ASA 98500 06/16/2022SECURED EXTERNAL PWR.  ACCOMP. CH.A AND CH. B TLS WIRING CHECKES, ALL WITHIN LIMITS UNDER 2.0 OHMS.  GVI OF CONNECTORS OK REF TSM 78-37-00-810-83-A AND 840-A. E OIE 60950 06/16/2022.INITIATED MIG 2C 40-0037503.  REMOVED AND REPLACED #1 ENG ICU REF MM 78-31-51.  LK AND OPS CKS GOOD. JGENNETT 53180 06/16/2022MIG 2C 40-0037503 CLOSED.  T/R REACTIVATED REF MM 78-30-00
